# SDR SIMA20161231002

- Difficulty date: December 31, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 33,288 hours, 28,213 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 14529610003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STOP FITTING, CRACKED AT LOWER CORNER.  REMOVED AND REPLACED FWD CARGO DOOR STOP FITTING IAW SRM 51-40-02
